Open Journal of Applied Sciences

Vol.2 No.4BB(2012), Paper ID 26684, 8 pages

DOI:10.4236/ojapps.2012.24B043

 

Branches of solutions for an asymptotically linear elliptic problem on RN

 

Youyan Wan

 

Department of Mathematics Jianghan University Wuhan, Hubei, China

 

Copyright © 2012 Youyan Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wan, Y. (2012) Branches of solutions for an asymptotically linear elliptic problem on RN. Open Journal of Applied Sciences, 2, 187-194. doi: 10.4236/ojapps.2012.24B043.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.